A note on the generalized Myers theorem
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 61-66
Printed January 1, 2009
Jong-Gug Yun
Korea National University of Education
Abstract : We provide a generalized Myers theorem under integral curvature bound and use this result to obtain a closure theorem in general relativity.
Keywords : Myers theorem, Ricci curvature
MSC numbers : 53C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd